Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 314, NWS Atlanta, GA

August 17, 2018Catoosa County, Walker County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2018, 9:21 PM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2018, 9:21 PM EDT (01:21 UTC)
Expired
Aug 17, 2018, 10:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 9:40 PM EDTTSTM WND DMG2 E Boynton, GATREE REPORTED DOWN ON POLLARD RD NEAR THE INTERSECTION WITH BOYNTON DR.
Aug 17, 9:55 PM EDTTSTM WND DMG3 Wnw Dawnville, GATREE REPORTED DOWN ON BEAVERDALE RD NEAR THE INTERSECTION WITH CHEROKEE ESTATE RD NE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS52 KFFC 180121
SVRFFC
GAC047-295-313-180200-
/O.NEW.KFFC.SV.W.0314.180818T0121Z-180818T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
921 PM EDT FRI AUG 17 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Northern Whitfield County in northwestern Georgia...
  North central Walker County in northwestern Georgia...

* Until 1000 PM EDT.

* At 920 PM EDT, a severe thunderstorm was located over Blue Spring,
  or near Ringgold, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Varnell,
  Tunnel Hill, Cohutta, Lakeview, Indian Springs, Wood Station, Rocky
  Face, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
  Beaverdale, Dawnville and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
      3487 8482 3486 8484 3485 8484 3484 8486
      3482 8485 3479 8487 3478 8523 3486 8529
      3499 8530
TIME...MOT...LOC 0120Z 255DEG 30KT 3488 8520 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
921 
WWUS52 KFFC 180134
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
934 PM EDT FRI AUG 17 2018

GAC295-180142-
/O.CAN.KFFC.SV.W.0314.000000T0000Z-180818T0200Z/
Walker GA-
934 PM EDT FRI AUG 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WALKER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, and therefore, the warning has been cancelled.

LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
      3487 8482 3486 8484 3485 8484 3484 8486
      3482 8485 3479 8487 3478 8520 3485 8520
      3486 8526 3499 8526
TIME...MOT...LOC 0132Z 255DEG 30KT 3491 8508 

$$

GAC047-313-180200-
/O.CON.KFFC.SV.W.0314.000000T0000Z-180818T0200Z/
Catoosa GA-Whitfield GA-
934 PM EDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CATOOSA AND NORTHERN WHITFIELD COUNTIES...

At 932 PM EDT, a severe thunderstorm was located over Ringgold,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Indian Springs, Wood Station, Rocky Face, Graysville, Blue Spring, 
Boynton, Beaumont, Beaverdale, Dawnville, Lakeview, East Ridge and 
Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
      3487 8482 3486 8484 3485 8484 3484 8486
      3482 8485 3479 8487 3478 8520 3485 8520
      3486 8526 3499 8526
TIME...MOT...LOC 0132Z 255DEG 30KT 3491 8508 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 8:40 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 17, 8:40 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
840 PM EDT Fri Aug 17 2018

.PREV DISCUSSION... /issued 226 PM EDT Fri Aug 17 2018/

SHORT TERM /Tonight through Saturday Night/...
Moisture has noticeably returned to the area with surface
dewpoints back in the 70s and precipitable water near or above the
two inch threshold. As weak upper disturbances make their way
through the deepening upper trough over the Tennessee Valley,
scattered showers and thunderstorms have developed across the area.
This convection will continue into the evening with a gradual
diminishing in coverage into the overnight hours. With SBCAPE around
2000 J/kg, a couple of briefly strong or an isolated severe
thunderstorm cannot be ruled out through the evening, though weak
shear and unimpressive downdraft CAPE should help limit the overall
severe threat. Given the aforementioned PWs, locally heavy rainfall
will be possible.

On Saturday, the surface front will settle farther southeastward
into the Tennessee Valley as the upper trough axis shifts eastward.
With the trough axis over the area providing forcing amid continued
southwest surface flow, widespread showers and thunderstorms are
expected on Saturday. Weaker shear on Saturday should further limit
the severe threat, though locally heavy rainfall will again be
possible as PWs remain elevated above 2". With continued increased
cloud cover and convection, high temperatures on Saturday will be
held largely into the 80s for most locations.

RW

LONG TERM /Sunday through Friday/...
Unsettled weather to persist through much of the long term portion of the forecast.

An old stationary boundary will remain situated near the GA/TN/NC
state  line early in the period. The airmass south of this
boundary will remain moist and unstable as Gulf moisture continues
to be funneled northward into the region through early next week.
The stationary boundary will begin to push northward by early
next week as a cool front begins to move into the Lower
Mississippi River Valley. This front will slowly move through the
CWFA late Tuesday into Wednesday. A slightly drier airmass is
expected to settle on the back side of this boundary. However, not
confident on exactly how far this boundary will push, especially
this time of year.

Above normal chances for precipitation will continue through
Wednesday. Temps slightly below normal are expected.

NListemaa

&&

.AVIATION...
00Z UPDATE...

Additional TSRA has developed over portions of CSG but by and
large, activity has remained just outside of the terminals this
evening. Have kept TEMPO in at CSG but will try to get by with
just VCSH at remaining sites. Low clouds look to return tonight
and have IFR cigs in for all but MCN at this time. These clouds
will transition to VFR cigs and developing TSRA tomorrow afternoon
requiring a Prob30 for all sites.

//ATL CONFIDENCE...00Z UPDATE...
Medium on IFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  71  86 /  40  60  50  50
Atlanta         72  84  72  86 /  30  70  50  50
Blairsville     67  79  66  81 /  60  70  60  40
Cartersville    72  83  70  85 /  50  70  50  50
Columbus        73  88  73  88 /  40  60  40  60
Gainesville     71  83  70  85 /  40  70  50  40
Macon           72  88  72  88 /  30  60  40  50
Rome            72  84  71  86 /  60  70  50  40
Peachtree City  72  85  71  86 /  30  60  50  50
Vidalia         73  90  74  90 /  50  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....NListemaa
AVIATION...Deese
Hazardous weather outlook, Aug 17, 10:14 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1014 AM EDT Fri Aug 17 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1014 AM EDT Fri Aug 17 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms can be expected
over much of Georgia through tonight. A few storms could be strong
to severe with damaging winds, frequent lightning and heavy
rainfall. The most likely area for severe storms will be along and
north of a line from Carrollton to Atlanta to Gainesville.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms are expected across the
area through Wednesday. A few storms could be strong
to severe with gusty winds, frequent lightning and heavy
rainfall.

Isolated to scattered thunderstorms will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 17, 6:56 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT FRI AUG 17 2018

GAZ048-057>059-070-071-172345-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
656 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN LAMAR...
NORTHERN MONROE...SOUTHWESTERN JASPER...SOUTHERN NEWTON AND
SOUTHEASTERN HENRY COUNTIES UNTIL 745 PM EDT...

At 655 PM EDT...a strong thunderstorm was over Jackson, moving
northeast at 15 mph.

  HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Jackson, Monticello, Flovilla, Jenkinsburg, Stewart, Turtle Cove,
Worthville, McKibben, High Falls State Park, Blount, Eudora, North
Alcovy, McElheneys Crossroads, Indian Springs State Park,
Fincherville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3349 8388 3338 8370 3319 8370 3317 8407
      3327 8411 3329 8409 3330 8411 3330 8412
TIME...MOT...LOC 2255Z 246DEG 14KT 3328 8396

WIND...40MPH
Special weather statement, Aug 17, 7:54 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT FRI AUG 17 2018

GAZ001-002-180030-
Walker GA-Dade GA-
754 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALKER AND DADE COUNTIES
UNTIL 830 PM EDT...

At 751 PM EDT...a line of strong thunderstorms extended from west of
Cole City through west of Rising Fawn, moving east at 30 mph.

  HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Trenton, Chickamauga, Lookout Mountain, Rising Fawn, Cole City,
Wildwood, Stephensville, New England, Morganville, Cloudland Canyon
State Park, Hooker, Cooper Heights and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3483 8531 3459 8544 3459 8553 3498 8560
      3499 8529
TIME...MOT...LOC 2351Z 252DEG 26KT 3513 8579 3498 8572 3487 8570 3474
8572 3453 8584

WIND...50MPH
Special weather statement, Aug 17, 8:24 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
824 PM EDT FRI AUG 17 2018

GAZ001-002-011-180115-
Chattooga GA-Walker GA-Dade GA-
824 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA...SOUTHWESTERN
WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 915 PM EDT...

At 822 PM EDT...a line of strong thunderstorms extended from west of
Cedar Grove through west of Summerville, moving northeast at 35
mph.

  HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Summerville, Chickamauga, Trion, Lyerly, Menlo, Center Post, Rising
Fawn, Cloudland, Berryton, Chattoogaville, Cooper Heights and James
H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3487 8527 3437 8534 3433 8547 3476 8556
TIME...MOT...LOC 0022Z 236DEG 32KT 3483 8564 3434 8573

WIND...40MPH
Special weather statement, Aug 17, 8:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT FRI AUG 17 2018

GAZ001>003-180115-
Catoosa GA-Walker GA-Dade GA-
839 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...NORTHWESTERN WALKER AND
DADE COUNTIES UNTIL 915 PM EDT...

At 837 PM EDT...strong thunderstorms extended from Lookout Mountain
to near Cloudland Canyon State Park to near Rising Fawn, moving
northeast at 40 mph.

  HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Blue Spring, Fairview, Chattanooga Valley, Cloudland
Canyon State Park, Hooker, Rock Spring, Noble, Lakeview, Indian
Springs, Graysville, Cole City, Wildwood, Stephensville and Boynton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8505 3488 8507 3474 8528 3487 8528
      3476 8556 3498 8560
TIME...MOT...LOC 0037Z 237DEG 35KT 3497 8535 3486 8543 3479 8558

WIND...50MPH
Special weather statement, Aug 17, 8:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 PM EDT FRI AUG 17 2018

GAZ048-056-058-059-070>072-180130-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Spalding GA-Newton GA-
847 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN LAMAR...
MONROE...NORTHWESTERN JONES...JASPER...SOUTHEASTERN SPALDING AND
SOUTHEASTERN NEWTON COUNTIES UNTIL 930 PM EDT...

At 845 PM EDT...strong thunderstorms extended from around Orchard
Hill to Jackson, Flovilla, Forsyth and Russellville, moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Jackson, Forsyth, Monticello, Flovilla, Jenkinsburg, Orchard Hill,
Stewart, Turtle Cove, Worthville, Round Oak, Russellville, Blount,
Eudora, Liberty Hill, North Alcovy, McElheneys Crossroads, Collier,
Juliette, Johnstonville and Fincherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8424 3330 8412 3330 8407 3332 8407
      3331 8406 3334 8403 3336 8403 3336 8401
      3339 8397 3340 8397 3353 8378 3329 8357
      3299 8363 3287 8397
TIME...MOT...LOC 0045Z 230DEG 20KT 3327 8401 3311 8386 3291 8393

WIND...40MPH
Special weather statement, Aug 17, 9:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
912 PM EDT FRI AUG 17 2018

GAZ001>004-011-012-019-180200-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Dade GA-
Floyd GA-
912 PM EDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...NORTHEASTERN DADE AND FLOYD
COUNTIES UNTIL 1000 PM EDT...

At 910 PM EDT...strong thunderstorms extended from Rossville to
Lafayette to near Chattoogaville, moving east at 25 mph.

  HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Dalton, Calhoun, Lafayette, Summerville, Ringgold, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout Mountain,
Tunnel Hill, Cohutta, Resaca, Plainville, Shannon, Lyerly, Center
Post and Pinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8482 3492 8484 3487 8482 3486 8484
      3481 8486 3480 8484 3478 8488 3472 8486
      3471 8487 3472 8491 3471 8494 3467 8488
      3467 8489 3468 8494 3462 8491 3439 8499
      3439 8501 3425 8504 3427 8544 3498 8546
TIME...MOT...LOC 0110Z 259DEG 22KT 3497 8530 3470 8530 3431 8541

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:05 PM EDTSevere Thunderstorm WarningFFCDade, Walker40 min
Aug 17, 8:24 PM EDTSpecial Weather StatementFFCChattooga, Walker51 min
Aug 17, 8:39 PM EDTSpecial Weather StatementFFCCatoosa, Dade36 min
Aug 17, 8:47 PM EDTSpecial Weather StatementFFCButts, Jasper, Monroe43 min
Aug 17, 9:12 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield48 min
Aug 17, 9:26 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Putnam49 min
Aug 17, 9:48 PM EDTSpecial Weather StatementFFCFloyd, Gordon, Murray, Whitfield42 min
Aug 18, 2:37 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 18, 3:25 PM EDTSpecial Weather StatementFFCBibb, Houston, Jones, Monroe, Peach50 min
Aug 18, 3:29 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter, Webster46 min
Aug 18, 3:54 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett51 min
Aug 18, 4:08 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Dooly, Montgomery, Pulaski, Telfair and 2 more37 min
Aug 18, 4:25 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Jackson, Rockdale and 1 more50 min
Aug 18, 4:40 PM EDTSpecial Weather StatementFFCBaldwin, Putnam50 min
Aug 18, 4:51 PM EDTSpecial Weather StatementFFCTreutlen39 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup52 min
Aug 18, 5:11 PM EDTSpecial Weather StatementFFCBarrow, Walton49 min
Aug 18, 5:17 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Newton, Rockdale43 min
Aug 18, 5:26 PM EDTSpecial Weather StatementFFCEmanuel49 min
Aug 18, 5:52 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee38 min
Aug 18, 6:05 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton40 min
Aug 18, 7:41 PM EDTSpecial Weather StatementFFCBanks, Hall49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.